Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 31, 2011, 7:53 AM EDT for Hillsborough County, Pasco County, Pinellas County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2011, 7:53 AM EDT (11:53 UTC)
- Expired
- Mar 31, 2011, 8:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pasco County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 55 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:21 AM EDT | FUNNEL CLOUD | 3 Sw Odessa, FL | REPORTED BY PUBLIC. |
| Mar 31, 8:36 AM EDT | TSTM WND DMG | 1 S Lutz, FL | SOME TREE DAMAGE AND POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR. |
| Mar 31, 8:55 AM EDT | TORNADO | 3 Ene Lutz, FL | NUMEROUS REPORTS OF TORNADO AND FUNNEL THAT MOVED FROM ODESSA TO NEAR LUTZ TO NEAR INTERSTATE 75 JUST SOUTH OF THE PASCO COUNTY LINE. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 6:00 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 11.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 469 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
611
WUUS52 KTBW 311153
SVRTBW
FLC057-101-103-311245-
/O.NEW.KTBW.SV.W.0014.110331T1153Z-110331T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
753 AM EDT THU MAR 31 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HILLSBOROUGH COUNTY IN FLORIDA.
SOUTHWESTERN PASCO COUNTY IN FLORIDA.
NORTHERN PINELLAS COUNTY IN FLORIDA.
* UNTIL 845 AM EDT
* AT 748 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF DUNEDIN...
AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNEDIN.
PALM HARBOR.
OLDSMAR.
ODESSA.
LUTZ.
LAND O' LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR WESTERN FLORIDA.
&&
LAT...LON 2809 8282 2805 8281 2805 8279 2807 8279
2809 8280 2812 8279 2815 8280 2837 8237
2815 8224 2796 8284 2808 8284
TIME...MOT...LOC 1153Z 243DEG 34KT 2802 8286
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:37 AM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 31, 6:37 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
637 AM EDT THU MAR 31 2011
.UPDATE...VERY INTENSE LINE OF STORMS MOVING THROUGH HERNANDO AND
SUMTER COUNTIES AND EXTENDING OFFSHORE WELL TO THE WEST OF
PINELLAS COUNTY. TWO DISTINCT BOWING SEGMENTS ARE MOVING TOWARD
SHORE WITH SOME CELLS SHOWING SIGNIFICANT ROTATION. THIS LINE WILL
CONTINUE RAPIDLY SOUTHEAST AND LIKELY CAUSE DAMAGING WINDS...LARGE
HAIL AND EVEN SOME TORNADOES.
THE ZONE AND COASTAL FORECASTS HAVE BEEN UPDATED TO REFLECT THE
TORNADO WATCH IN EFFECT UNTIL 1 PM.
&&
.PREV DISCUSSION... /ISSUED 424 AM EDT THU MAR 31 2011/
SHORT TERM...
ACTIVE WEATHER PATTERN WILL CONTINUE FOR ONE MORE DAY BEFORE
CONDITIONS BECOME MORE BENIGN. STILL HAVE SOME SHOWERS AND
THUNDERSTORMS ALONG THE CENTRAL PART OF THE STATE AND THE GULF
WATERS THAT HAVE CONTINUED FROM WEDNESDAY AFTERNOON AND EVENING.
TROUGH AXIS IS CURRENTLY APPROACHING FROM THE WEST AS SEEN FROM
WATER VAPOR IMAGERY...WITH SHOWERS AND THUNDERSTORMS ALREADY
FORMING OUT IN THE GULF IN RESPONSE. THIS ACTIVITY IS LIFTING
SLOWLY NORTH AND SHOULD CONTINUE FOR THE NEXT SEVERAL HOURS.
SURFACE LOW CENTERED OFFSHORE OF THE FLORIDA PANHANDLE WILL MOVE
NORTHEAST THIS MORNING AND DRAG A COLD FRONT THROUGH THE AREA
EARLY THIS AFTERNOON...WITH SOME OF THE STORMS BECOMING STRONG TO
SEVERE. THE FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT AND INTO
EARLY FRIDAY MORNING. AFTER THE FRONT PASSES...CONDITIONS WILL
BECOME PLEASANT THROUGH THE FIRST PART OF THE WEEKEND...WITH
MOSTLY SUNNY SKIES AND AFTERNOON HIGHS NEAR 80 DEGREES.
LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...
LATEST MODELS HAVE NOW COME IN LINE AND SHOW PRETTY GOOD AGREEMENT
THROUGH THE LONG TERM PERIOD. THE MID/UPPER LEVEL TROUGH WILL MOVE
OUT INTO THE ATLANTIC OCEAN OVER THE WEEKEND WITH SOME RIDGING
BUILDING OVER THE SOUTHEAST U.S. AND FLORIDA INTO MONDAY BEFORE THE
NEXT DEEPENING TROUGH MOVES INTO THE EASTERN U.S. TUESDAY INTO
WEDNESDAY. MEANWHILE AT THE SURFACE...HIGH PRESSURE WILL MOVE
ACROSS THE AREA SUNDAY AND OUT INTO THE WESTERN ATLANTIC EARLY NEXT
WEEK AS THE NEXT STORM SYSTEM DEVELOPING OVER THE CENTRAL U.S. MOVES
EASTWARD. A SOUTHERLY FLOW WILL SETUP BETWEEN THESE TWO SYSTEMS
BRINGING WARM HUMID AIR BACK NORTH INTO THE AREA SETTING US UP FOR
WHAT LOOKS LIKE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TUESDAY
AND TUESDAY NIGHT. LATEST GUIDANCE INDICATES THAT THE COLD FRONT
ASSOCIATED WITH THE STORM SYSTEM WILL MOVE ACROSS THE REGION DURING
TUESDAY NIGHT SO HAVE GONE WITH CHANCE POPS FOR THIS TIME PERIOD.
SKIES SHOULD BE CLEARING ON WEDNESDAY WITH SOME DRIER AND SLIGHT
COOLER AIR MOVING BACK IN.
TEMPERATURES WILL BE NEAR NORMAL TO A FEW DEGREES ABOVE NORMAL FOR
SATURDAY NIGHT THROUGH SUNDAY NIGHT...THEN SEVERAL DEGREES ABOVE
NORMAL FOR MONDAY THROUGH TUESDAY...BEFORE RETURNING TO CLOSER TO
NORMAL VALUES FOR WEDNESDAY.
AVIATION...
EXPECT AREAS OF MVFR/LOCAL IFR CEILINGS WITH MVFR VISIBILITIES TO
CONTINUE ACROSS THE REGION EARLY THIS MORNING WITH A FEW SHOWERS
EFFECTING TPA/PIE. MAIN AREA OF CONVECTION WILL MOVE BACK INTO THE
TPA/PIE REGION DURING LATE MORNING AND THEN SPREAD SOUTHWARD DURING
THE AFTERNOON HOURS. EXPECT MORE MVFR/LOCAL IFR CONDITIONS IN AND
AROUND THE SHOWERS AND THUNDERSTORMS...OTHERWISE SHOULD SEE VFR
CONDITIONS FOR A LITTLE WHILE THIS MORNING INTO EARLY AFTERNOON
AROUND FMY/RSW.
MARINE...
SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE GULF WATERS FROM
AROUND PINELLAS COUNTY NORTH THROUGH THE MORNING HOURS. A COLD
FRONT WILL APPROACH FROM THE NORTH EARLY THIS AFTERNOON...BRINGING
MORE SHOWERS AND THUNDERSTORMS. WINDS WILL BE AROUND 20 KNOTS FOR
THIS AFTERNOON SO WILL ISSUE A SMALL CRAFT ADVISORY FOR ALL WATERS
EXCEPT SOUTHERN ZONES.
FIRE WEATHER...
NO CONCERNS THROUGH THURSDAY. INTERIOR LOCATIONS WILL SEE SOME
RELATIVE HUMIDITY VALUES NEAR 35 PERCENT BEHIND THE COLD FRONT ON
FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 78 63 79 63 / 80 20 0 5
FMY 85 65 83 62 / 50 40 0 5
GIF 83 61 81 60 / 80 20 0 5
SRQ 79 63 80 62 / 80 20 0 5
BKV 79 58 79 55 / 90 10 0 5
SPG 78 65 79 66 / 80 20 0 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING
FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 TO 60 NM.
&&
UPDATE...JILLSON
SHORT TERM/MARINE/FIRE WEATHER...CARLISLE
LONG TERM/AVIATION...CLOSEHazardous weather outlook, Mar 31, 5:52 AM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 552 AM EDT THU MAR 31 2011 FLZ039-042-043-048>052-055>057-060>062-065-312200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 552 AM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO. OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. CARLISLE
In the hours before
Local storm report, Mar 31, 6:49 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
649 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL SSE PORT RICHEY 28.28N 82.73W
03/31/2011 E0.50 INCH PASCO FL PUBLIC
PEA TO MARBLE SIZED HAIL WITH 30 TO 40 MPH WINDS.
&&
JILLSONLocal storm report, Mar 31, 7:05 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
705 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL 2 NE NEW PORT RICHEY 28.27N 82.70W
03/31/2011 E0.50 INCH PASCO FL TRAINED SPOTTER
HALF INCH HAIL REPORTED IN NEW PORT RICHEY.
&&
JILLSONLocal storm report, Mar 31, 7:14 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
714 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM TSTM WND DMG 5 E NEW PORT RICHEY 28.26N 82.64W
03/31/2011 PASCO FL LAW ENFORCEMENT
TREES DOWN NEAR RIVER RIDGE BLVD AND TALL PINES BLVD.
REPORTED BY PASCO COUNTY SHERIFFS OFFICE.
&&
JILLSONLocal storm report, Mar 31, 7:15 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
715 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM HAIL WESLEY CHAPEL 28.24N 82.33W
03/31/2011 E0.50 INCH PASCO FL TRAINED SPOTTER
PEA TO MARBLE SIZED HAIL REPORTED BY SPOTTER.
&&
JILLSONSpecial weather statement, Mar 31, 7:15 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
715 AM EDT THU MAR 31 2011
FLZ043-049-051-052-311200-
POLK-SUMTER-HILLSBOROUGH-PASCO-
715 AM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PASCO...NORTHEASTERN HILLSBOROUGH...SOUTHEASTERN SUMTER AND NORTHERN
POLK COUNTIES FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS VALID
UNTIL 800 AM EDT...
AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR ZEPHYRHILLS...MOVING EAST AT 50 MPH
WILL AFFECT ZEPHYRHILLS...THE GREEN SWAMP...GIBSONIA AND POLK CITY.
THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 9 AND 55.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 2799 8233 2847 8212 2848 8194 2835 8195
2835 8187 2836 8186 2836 8180 2835 8178
2835 8167 2827 8166 2827 8157 2819 8151
2815 8151 2814 8145
TIME...MOT...LOC 1115Z 257DEG 44KT 2821 8218
JOHNSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 1:06 AM EDT | Special Marine Warning | TBW | 54 min | |
| Mar 31, 4:50 AM EDT | Small Craft Advisory | TBW | 17 hr | |
| Mar 31, 5:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 6:10 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 50 min |
| Mar 31, 6:23 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 52 min |
| Mar 31, 6:43 AM EDT | Special Marine Warning | TBW | 62 min | |
| Mar 31, 7:15 AM EDT | Special Weather Statement | TBW | Polk | 45 min |
| Mar 31, 7:30 AM EDT | Severe Thunderstorm Warning | TBW | Polk | 45 min |
| Mar 31, 7:49 AM EDT | Special Marine Warning | TBW | 26 min | |
| Mar 31, 8:24 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Pinellas | 51 min |
| Mar 31, 8:38 AM EDT | Special Weather Statement | TBW | Levy | 52 min |
| Mar 31, 8:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 8:57 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Polk | 33 min |
| Mar 31, 9:13 AM EDT | Special Marine Warning | TBW | 92 min | |
| Mar 31, 9:14 AM EDT | Special Weather Statement | TBW | Citrus, Hernando | 46 min |
| Mar 31, 9:26 AM EDT | Special Marine Warning | TBW | 94 min | |
| Mar 31, 9:29 AM EDT | Tornado Warning | TBW | Polk | 19 min |
| Mar 31, 9:36 AM EDT | Special Weather Statement | TBW | Hernando, Sumter | 39 min |
| Mar 31, 9:37 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Pasco, Polk, Sumter | 113 min |
| Mar 31, 9:39 AM EDT | Special Weather Statement | TBW | Levy | 51 min |
| Mar 31, 9:44 AM EDT | Tornado Warning | TBW | Citrus, Hernando, Sumter | 31 min |
| Mar 31, 10:09 AM EDT | Special Marine Warning | TBW | 51 min | |
| Mar 31, 10:14 AM EDT | Severe Thunderstorm Warning | TBW | Hernando, Sumter | 31 min |
| Mar 31, 10:29 AM EDT | Tornado Warning | TBW | Pinellas | 61 min |
| Mar 31, 10:37 AM EDT | Special Weather Statement | TBW | Citrus | 38 min |
| Mar 31, 10:52 AM EDT | Special Marine Warning | TBW | 23 min | |
| Mar 31, 11:09 AM EDT | Special Marine Warning | TBW | 66 min | |
| Mar 31, 11:14 AM EDT | Tornado Warning | TBW | Hillsborough, Pinellas | 46 min |
| Mar 31, 11:22 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 38 min |
| Mar 31, 11:35 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 40 min |
| Mar 31, 11:47 AM EDT | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 88 min |
| Mar 31, 11:51 AM EDT | Tornado Warning | TBW | Hillsborough, Polk | 39 min |
| Mar 31, 11:57 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 33 min |
| Mar 31, 12:01 PM EDT | Special Marine Warning | TBW | 59 min | |
| Mar 31, 12:01 PM EDT | Severe Thunderstorm Warning | TBW | Manatee | 44 min |
| Mar 31, 12:10 PM EDT | Special Weather Statement | TBW | Pinellas | 50 min |
| Mar 31, 12:13 PM EDT | Tornado Warning | TBW | Polk | 32 min |
| Mar 31, 12:16 PM EDT | Flash Flood Warning | TBW | Polk | 59 min |
| Mar 31, 12:23 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 22 min |
| Mar 31, 12:25 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 35 min |
| Mar 31, 12:27 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 12:53 PM EDT | Special Weather Statement | TBW | Polk | 52 min |
| Mar 31, 1:02 PM EDT | Special Marine Warning | TBW | 118 min | |
| Mar 31, 1:25 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee, Pinellas, Polk | 2 hr |
| Mar 31, 1:29 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 31 min |
| Mar 31, 1:34 PM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 41 min |
| Mar 31, 2:01 PM EDT | Special Weather Statement | TBW | Manatee | 44 min |
| Mar 31, 2:29 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 46 min |
| Mar 31, 2:33 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 3:13 PM EDT | Special Weather Statement | TBW | Hernando, Sumter | 47 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | TBW | Pinellas | 44 min |
| Mar 31, 3:18 PM EDT | Special Marine Warning | TBW | 12 min | |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Pasco | 7 days |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Hillsborough | 3 days |
| Mar 31, 3:35 PM EDT | Special Marine Warning | TBW | 115 min | |
| Mar 31, 4:27 PM EDT | Special Weather Statement | TBW | Manatee, Polk | 63 min |
| Mar 31, 4:39 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Sarasota | 36 min |
| Mar 31, 4:51 PM EDT | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 24 min |
| Mar 31, 5:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 5:22 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Sarasota | 53 min |
| Mar 31, 6:03 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 29 min |
| Mar 31, 6:14 PM EDT | Special Marine Warning | TBW | 61 min | |
| Mar 31, 7:47 PM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 7:55 PM EDT | Special Weather Statement | TBW | Charlotte | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.